# SDR COMA0160176

- Difficulty date: January 29, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 15,711 hours, 15,321 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SKIN IS DENTED ON THE LEFT SIDE SKIN PANEL AT RS 99.43.  PERFORMED A MAJOR REPAIR TO THE LEFT SIDE OF THE RUDDER RS 99.43 BY CUTTING OUT THE DAMAGE, FABRICATING A EXTERNAL DOUBLER MADE FROM 2024-T3 .040 PO 12676/1 AND INSTALLED IAW WVAC EO 601R-55-2174A.
